MAUDE Adverse Event Report: ARTHREX, INC. INTSCRW RD DELTATPR W/DISP SHTH 10X28MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. INTSCRW RD DELTATPR W/DISP SHTH 10X28MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number INTSCRW RD DELTATPR W/DISP SHTH 10X28MM
Health Effect - Clinical Codes Erythema (1840); Unspecified Infection (1930); Pain (1994); Swelling (2091)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was requested for evaluation but device disposition is unknown, therefore the complainant's event could not be verified.Device history record review revealed nothing relevant to this event; no issues were found with the sterilization of this lot.This device is supplied sterile.Based on the information provided, a definitive cause for the post-operative infection could not be determined.The most likely cause for this type of event is a nosocomial source or patient non-compliance with post-op wound care directions.
 
Event or Problem Description
It was reported that the patient needed to have the devices removed post-op due to infection.Original dos (b)(6) 2018 for acl with hamstring autograft.Patient is (b)(6) yo male, who presented with pain, redness, swelling.A culture showed staph infection and the devices were removed.
 
Additional Manufacturer Narrative
The device was requested for evaluation but device disposition is unknown, therefore the complainant's event could not be verified.A device history record review revealed nothing relevant to this event; no issues were found with the sterilization of this lot.This device is supplied sterile.Based on the information provided, a definitive cause for the post-operative infection could not be determined.The most likely cause for this type of event is a nosocomial source or patient non-compliance with post-op wound care directions.

Brand Name
INTSCRW RD DELTATPR W/DISP SHTH 10X28MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7873257
Report Number1220246-2018-00641
Device Sequence Number2050058
Product Code MAI
UDI-Device Identifier00888867035393
UDI-Public00888867035393
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K062466
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberINTSCRW RD DELTATPR W/DISP SHTH 10X28MM
Device Catalogue NumberAR-5028P-10
Device Lot Number10185995
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/31/2018
Supplement Date Received by Manufacturer08/31/2018
Initial Report FDA Received Date09/13/2018
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;